# SDR FDEA201605171609

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER MOUNT OTBD HOLE BORE FOUND CORROSION.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING DIAMETER 0.582 INCH, FINAL DIAMETER 0.597 INCHES.  MAX ALLOWABLE DIAMETER 0.584 INCHES.  SHOULDER BUSHINGS, TWO EACH, FABRICATED BY MACHINING & INSTALLED AT LOWER MOUNT INBD & OTBD BORE IAW EA 1-5750-T0325372 PART 1 STEP 1A.  REFER TO WRI 57507888 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100
